Advertising Disclosure
10 Best aleve pain relief liquid gels in Canada
- Best Choice01Advil
Advil Arthritis Pain (45 Count) 400 mg ibuprofen, Inflammation and Temporary Pain Reliever
Free ShippingMain highlights- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
- NON-STEROIDAL: The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a fast and effective pain reliever and fever reducer
- Liquid-fast relief, goes to work quickly at the site of inflammation pain
- LONG-LASTING: One liquid-gel provides up to 8 hours of pain relief
- EXTRA-STRENGTH: 400mg of Ibuprofen per dose provides effective relief for tough pain
- EASY OPEN CAP: Features an easy-open cap for the moment you need relief
- Curious about how we select the top products for you? Explore How It Works
- 02Motrin
Motrin Ibuprofen Super Strength Liquid Gels, Pain Reliever, Menstrual Pain, Back Pain, 400mg, 30 Liquid Gels
Free Shipping - 03Aleve
ALEVE Pain relief liquid Gels, Strength To Last Up To 12 hours, Naproxen Sodium 220mg 30 count
Free ShippingMain highlights- When pain happens, ALEVE It with just 1 pill for up to 12 hours of relief
- Fast, effective and long lasting relief of muscle pain, backache and body pain
- Contains 30 liquid gel capsules
- Comes in a soft, liquid filled capsule
- Clinically proven pain relief that's fast acting and long lasting (up to 12 hours)
- Value for Money04Aleve
ALEVE Back and Body Pain Relief, clinically proven, Fast-Acting, Long-lasting, Naproxen Sodium 30 count
18% Off Free Shipping - 05Aleve
ALEVE Pain Relief Liquid Gels, Strength to Last Up to 12 Hours, Naproxen Sodium 220mg, 20 Liquid Gel Capsules
Free ShippingMain highlights- Fast and effective relief of pain such as arthritis, pain of inflammation, joint & body pain, muscular ache, backache, headaches and migraine pain
- Experience the convenience of taking fewer pills in one day.
- Contains 20 Liquid Gel Capsules
- Comes in a soft, easy to swallow, liquid filled capsule
- Clinically proven pain relieving strength that lasts for up to 12 hours with just 1 fast-acting liquid gel
- 06Aleve
ALEVE Pain Relief Caplets, Up To 12-Hour Relief, Naproxen Sodium 220mg, 24 Caplets
Free Shipping - 07Aleve
AleveX Topical Pain Relief Lotion - For Muscle And Joint Pain, Back Pain, And Arthritis Pain Relief, Contains Maximum Strength Cooling Menthol with Camphor, With Massaging Rollerball Applicator, 72g
16% Off Free ShippingMain highlights- Smooth, Lightweight Formula - The lotion is quickly massaged into the skin without leaving a sticky or greasy residue.
- Massaging Rollerball Applicator - Features a specially designed applicator with three cool-to-the-touch stainless steel rollerballs for deep pressure massage application.
- Fast, Long-Lasting Cooling Pain Relief - AleveX provides effective muscle and joint pain relief associated with strains, sprains, simple backache, lower back pain, and arthritis.
- Enriched With 6 Essential Oils - Frankincense, clove, eucalyptus, linseed, peppermint, and rosemary oils create a soothing scent that transitions from menthol to herbal.
- Dual Action Formula - Maximum strength menthol with camphor relieve pain and provide a cooling sensation that won't wear off quickly.
- 08Aleve
ALEVE Back and Body Pain Relief, Clinically Proven, Fast-acting, Long-lasting, Naproxen Sodium 20 count
Free ShippingMain highlights- When pain happens, ALEVE it with just 1 pill for up to 12 hours of relief.
- Fast, effective and long lasting relief of muscle pain, backache and body pain.
- Contains 20 Liquid Gel Capsules
- Comes in a soft, liquid filled capsule
- Clinically proven pain relief that's fast acting and long lasting (up to 12 hours)
- 09Advil
Advil Regular Strength Ibuprofen Pain Relief Liquid-Gels, Fast Acting Pain Relief for Migraine, Back, Neck, Joint, and Muscle Relief, 200mg (72 Count)
14% Off Free Shipping - 10Advil
Advil Regular Strength Ibuprofen Pain Relief Mini-Gels Capsules, Fast Acting Pain Relief for Migraine, Back, Neck, Joint, and Muscle Relief, 200mg (70 capsules)
14% Off Free ShippingMain highlights- TRUSTED BRAND: Advil has provided fast, effective fever and pain relief for over 25 years.
- FAST AND EFFECTIVE: Fast-acting Advil Regular Strength Mini-Gels provide effective pain relief from migraines, muscle and joint pain, period and menstrual pain, backaches, neckaches, toothaches, and pain from inflammation associated with arthritis or physical overexertion.
- EASY TO SWALLOW: Advil Regular Strength Mini-Gels feature a smaller size that's great for those who have difficulty swallowing pills.
- COLD AND FEVER RELIEF: Advil also relieves aches and pains due to the common cold and temporarily reduces fever.
- 200mg IBUPROFEN PER DOSE: This package includes one 70-count bottle of Advil Regular Strength Mini-Gels (200 mg ibuprofen). Take with food or milk if stomach upset occurs.